# SDR SABA980003

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- Engine: Garrtt TPE3311
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Valve
- Part number: 7252C000
- Condition: Stuck
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEX - FLT 5214 - FLT FROM LEX TO CLT ON CLIMB-OUT, THE AIRCREW OBSERVED A SMELL AND SAID IT SMELLED LIKE PLASTIC BURNING.  A FEW SECONDS LATER THE LEFT BLEED AIR LIGHT CAME ON AND WOULD NOT EXITNGUISH.  SMOKE BEGAN TO FILL THE COCKPIT FROM THE CENTER CONSOLE.  AIRCREW TURNED OFF THE LT FLOW PACK.  SMELL AND SMOKE CLEARED THE COCKPIT.  IN FLT EMERGENCY WAS DECLARED.  EMERGENCY PROCEDURES WERE USED.  A/C RETURNED TO LEX WITH NO OTHER PROBLEMS.  MX CREW WAS DEPLOYED FROM CLT TO LEX.  MX FOUND THE TEMP CONTROL VALVE STUCK IN THE OPEN POSITION.  LT BLEED AIR DEACTIVATED AND DEFERRED TOMSL NR 01998-03C.  A/C RETURNED TO CLT FOR REPAIR.  MX REMOVED AND REPLACED LT TEMP CONTROL VALVE.  SYSTEM RUN AND OPS CHECKED GOOD.
